GoodSense Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count
ACTIVE INGREDIENT: Acetaminophen Extended Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
PURPOSE: Acetaminophen Extended Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obeseSKU: n/a
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal…PHARMACEUTICALS
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal…
ACTIVE INGREDIENT: The active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient
USES: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
HOW COLD AND FLU SPREADS: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talkSKU: n/a
GoodSense Naproxen Sodium Tablets 220 mg, Pain Reliever and Fever Reducer (NSAID), 400 CountPHARMACEUTICALS
GoodSense Naproxen Sodium Tablets 220 mg, Pain Reliever and Fever Reducer (NSAID), 400 Count
PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.SKU: n/a